# SDR YENA2023060600578

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 23,370 hours, 15,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / FLOOR STRUCTURE / FWD RH FLOOR TRACK / BTWN FR 13-14 AND 17-18 / CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
